MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER NON-WINGED; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER NON-WINGED; INTERVASCULAR CATHETER
Catalog Number 381267
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that before use of the bd insyte¿ iv catheter non-winged many catheters have problems with the packaging.They are open while they are stored.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was received and evaluated.Open seal was observed from the blister package in the photo.However, the samples shown in the photo are belong to 22ga insyte family which is not from the reported batch.The reported batch belong to 14ga insyte family.2 actual (unused) samples were returned for investigation.The samples were not decontaminated.Opened seal was observed on the samples.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area, and thus showed that the sealing process was completed in the manufacturing facility.The complaint is confirmed and product is out of specification.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area and thus showed that the sealing process was completed in the manufacturing facility.Hence, no assignable root cause.There was a change in the top web material during jul 2017.The reported batch was produced before the material change.Dhr was performed and no quality notification had been raised for a similar nonconformance.

Brand Name
BD INSYTE¿ IV CATHETER NON-WINGED
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8358242
Report Number8041187-2019-00164
Device Sequence Number2024419
Product Code FOZ
UDI-Device Identifier30382903812678
UDI-Public30382903812678
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Catalogue Number381267
Device Lot Number4107143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;